Yea I have and I have been on HARVONI since 2/12 will finish the end of July. It's not bad but I noticed the change in myself after a few weeks of being on the meds. Very sensitive, edgy and anxious, not serious mind you but not something I have ever dealt with before. When you look at the adverse side affects ( only 2%) they are there but truthfully it does not bother me, maybe my poor husband. ( haha) but I'm fine with it and when I think that I am virus free right now, will be done in 50 days ... it really isn't such a big deal and I have been feeling excellent, walking every day and being so grateful to be able to take HARVONI!
I just ended my Harvoni on May, 27, 2015 after taking it for 12 weeks. The only side-effect I experienced was fatigue for about 10 days. After that, I didn't even know I was taking it. On a plus... I just got my Viral load test results today, June 25, 2015 and I am HepC FREE!!! I have to go back in 3 months for another count and if that shows negative, it is considered a cure. Doctor told me today since it's been a month from taking my last dose, he already considers it a cure!!!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced nose bleeds with Harvoni? In 4th week of treatment and when I take Aleve for?
Posted 11 Apr 2015 • 2 answers
Posted 1 Jun 2015 • 5 answers
Posted 13 Aug 2015 • 2 answers
Posted 31 Aug 2015 • 2 answers
Posted 9 Aug 2016 • 3 answers